# SDR DL72S960290

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .375 INCH CRACK AT F/O EYEBROW WINDOW LOWER FWD CORNER CUTOUT.  FOUND DURING F-2 LTR CHECK TPAMM.  REPAIRED PER SRM 53-30-3.
